# SDR FDKA200802081

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,130 hours, 15,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6121 ATL-HSV (0727 PHX LCL).  SMOKE IN CABIN.  MX TROUBLESHOT AND OPS CHECKED GOOD.
